Alert archive / Wyoming / High Wind Warnings in 2022

High Wind Warning 7, NWS Cheyenne, WY

January 15, 20224 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Jan 15, 2022, 2:16 AM MST for 4 counties in Wyoming. It took effect at Jan 15, 2022, 5:00 AM MST. It was in force for 27 hr. 17 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 15, 2022, 2:16 AM MST (09:16 UTC)
In effect from
Jan 15, 2022, 5:00 AM MST
Expired
Jan 16, 2022, 8:00 AM MST
In force
27 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 15, 10:40 AM MSTHIGH SUST WINDS 401 Sse Bordeaux, WYBORDEAUX WYDOT SITE. AVERAGE SUSTAINED WINDS 40 MPH FOR PAST HOUR. PEAK GUST 54MPH.
Jan 15, 11:30 AM MSTNON-TSTM WND GST 581 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 40 MPH OR GREATER FOR PAST HOUR.
Jan 15, 11:56 AM MSTNON-TSTM WND GST 621 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Jan 15, 12:04 PM MSTNON-TSTM WND GST 621 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 42 MPH.
Jan 15, 12:04 PM MSTNON-TSTM WND GST 621 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 42 MPH. CORRECTED TIME
Jan 15, 12:16 PM MSTNON-TSTM WND GST 581 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 43 MPH.
Jan 15, 12:16 PM MSTNON-TSTM WND GST 581 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 43 MPH. CORRECTED TIME.
Jan 15, 12:42 PM MSTNON-TSTM WND GST 631 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Jan 15, 12:46 PM MSTNON-TSTM WND GST 631 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 47 MPH.
Jan 15, 1:56 PM MSTNON-TSTM WND GST 601 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 49 MPH.
Jan 15, 2:42 PM MSTNON-TSTM WND GST 631 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 49 MPH.
Jan 15, 5:28 PM MSTNON-TSTM WND GST 583 Ese Elk Mountain, WYCOUNTY ROAD 402 WYDOT SITE. SUSTAINED WINDS 26 MPH.
Jan 16, 12:34 AM MSTNON-TSTM WND GST 583 Ese Elk Mountain, WYCOUNTY ROAD 402. SUSTAINED WINDS 33 MPH.
Jan 16, 1:10 AM MSTNON-TSTM WND GST 603 Ese Elk Mountain, WYCOUNTY ROAD 402 WYDOT SITE. SUSTAINED WINDS 37 MPH.
Jan 16, 1:58 AM MSTNON-TSTM WND GST 583 Ese Elk Mountain, WYCOUNTY ROAD 402 WYDOT SITE. SUSTAINED WINDS 31 MPH.
Jan 16, 2:56 AM MSTNON-TSTM WND GST 613 Ese Elk Mountain, WYMESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT).
Jan 16, 5:36 AM MSTNON-TSTM WND GST 643 Ese Elk Mountain, WYMESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2022-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2022-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2193 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

447 
WWUS75 KCYS 150916
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
216 AM MST Sat Jan 15 2022

WYZ106-152315-
/O.UPG.KCYS.HW.A.0003.220115T1800Z-220116T0600Z/
/O.NEW.KCYS.HW.W.0007.220115T1200Z-220116T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
216 AM MST Sat Jan 15 2022

...HIGH WIND WARNING IN EFFECT FROM 5 AM THIS MORNING UNTIL 11 PM
MST THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected.

* WHERE...Central Laramie Range and Southwest Platte County.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ110-152315-
/O.UPG.KCYS.HW.A.0003.220116T0000Z-220116T1200Z/
/O.NEW.KCYS.HW.W.0007.220115T1800Z-220116T1500Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
216 AM MST Sat Jan 15 2022

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 AM
MST SUNDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected.

* WHERE...North Snowy Range Foothills.

* WHEN...From 11 AM this morning to 8 AM MST Sunday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$
4 follow-up statements
653 
WWUS75 KCYS 151938
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1238 PM MST Sat Jan 15 2022

WYZ106-161200-
/O.NEW.KCYS.HW.A.0004.220117T0600Z-220118T0000Z/
/O.CON.KCYS.HW.W.0007.000000T0000Z-220116T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1238 PM MST Sat Jan 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

* WHAT...For the High Wind Warning, west winds 30 to 40 mph with 
  gusts up to 70 mph. For the High Wind Watch, west winds 30 to 
  40 mph with gusts up to 70 mph possible.

* WHERE...Central Laramie Range and Southwest Platte County.

* WHEN...For the High Wind Warning, until 11 PM MST this 
  evening. For the High Wind Watch, from Sunday evening through 
  Monday afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ110-161200-
/O.NEW.KCYS.HW.A.0004.220117T0600Z-220118T0000Z/
/O.CON.KCYS.HW.W.0007.000000T0000Z-220116T1500Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1238 PM MST Sat Jan 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with 
  gusts up to 70 mph. For the High Wind Watch, west winds 35 to 
  45 mph with gusts up to 75 mph possible.

* WHERE...North Snowy Range Foothills.

* WHEN...For the High Wind Warning, until 8 AM MST Sunday. For 
  the High Wind Watch, from Sunday evening through Monday 
  afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
342 
WWUS75 KCYS 160603
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1103 PM MST Sat Jan 15 2022

WYZ106-161200-
/O.EXP.KCYS.HW.W.0007.000000T0000Z-220116T0600Z/
/O.CON.KCYS.HW.A.0004.220117T0600Z-220118T0000Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1103 PM MST Sat Jan 15 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...
...HIGH WIND WARNING HAS EXPIRED...

* WHAT...West winds 30 to 40 mph with gusts up to 70 mph 
  possible.

* WHERE...Central Laramie Range including Bordeaux along
  Interstate 25 between Chugwater and Wheatland. 

* WHEN...Sunday evening through Monday afternoon. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. There will be a high risk for
  vehicle blow overs, particularly along north to south oriented
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

WYZ110-161200-
/O.CON.KCYS.HW.W.0007.000000T0000Z-220116T1500Z/
/O.CON.KCYS.HW.A.0004.220117T0600Z-220118T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1103 PM MST Sat Jan 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...West winds 35 to 45 MPH with gusts up to 70 MPH possible. 

* WHERE...North Snowy Range Foothills including Arlington and Elk
  Mountain along Interstate 80 between Laramie and Rawlins. 

* WHEN...Until 8 AM MST Sunday. A lull will occur during the day
  on Sunday, with winds increasing again Sunday evening through
  Monday afternoon. 

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

CLH
077 
WWUS75 KCYS 160908
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
208 AM MST Sun Jan 16 2022

WYZ110-162300-
/O.CON.KCYS.HW.W.0007.000000T0000Z-220116T1500Z/
/O.CON.KCYS.HW.A.0004.220117T0600Z-220118T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
208 AM MST Sun Jan 16 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...West winds 35 to 45 MPH with gusts up to 70 MPH 
  possible.

* WHERE...North Snowy Range Foothills including Arlington and 
  Elk Mountain along Interstate 80 between Laramie and Rawlins.

* WHEN...Until 8 AM MST Sunday. A lull will occur during the day
  Sunday, with winds increasing Sunday evening through Monday 
  afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. There will be a high risk for
  vehicle blow overs, particularly along north to south oriented
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ106-162300-
/O.CON.KCYS.HW.A.0004.220117T0600Z-220118T0000Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
208 AM MST Sun Jan 16 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...West winds 30 to 40 mph with gusts up to 70 mph 
  possible.

* WHERE...Central Laramie Range including Bordeaux along 
  Interstate 25 between Chugwater and Wheatland.

* WHEN...Sunday evening through Monday afternoon.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. There will be a high risk for
  vehicle blow overs, particularly along north to south oriented
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
127 
WWUS75 KCYS 161442
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
742 AM MST Sun Jan 16 2022

WYZ110-170000-
/O.EXP.KCYS.HW.W.0007.000000T0000Z-220116T1500Z/
/O.UPG.KCYS.HW.A.0004.220117T0600Z-220118T0000Z/
/O.NEW.KCYS.HW.W.0008.220117T0300Z-220118T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
742 AM MST Sun Jan 16 2022

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST
MONDAY...
...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

* WHAT...A brief lull in wind speeds this morning and afternoon.
  Then west winds 35 to 45 mph with gusts up to 70 mph expected
  this evening.

* WHERE...North Snowy Range Foothills.

* WHEN...From 8 PM this evening to 5 PM MST Monday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. There will be a high risk for
  vehicle blow overs, particularly along north to south oriented
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ106-170000-
/O.UPG.KCYS.HW.A.0004.220117T0600Z-220118T0000Z/
/O.NEW.KCYS.HW.W.0008.220117T0300Z-220118T0000Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
742 AM MST Sun Jan 16 2022

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST
MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Central Laramie Range and Southwest Platte County.

* WHEN...From 8 PM this evening to 5 PM MST Monday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers. There will be a high risk for
  vehicle blow overs, particularly along north to south oriented
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 14, 10:20 PM MST, 3 hours 56 minutes earlier.

Area forecast discussion, Jan 14, 10:20 PM MST, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1020 PM MST Fri Jan 14 2022

.SHORT TERM...(This evening through Sunday night)
Issued at 200 PM MST Fri Jan 14 2022

Strong winds are the issue with the short term. Currently...Cold
front moved through the area this morning with strong winds behind
the front. Both Sidney and Scottsbluff ASOS sites hit 58 mph or
greater, Sidney had a gust to 58kts earlier. GFS 750 and 800mb
winds stay up at 50-55kts through 00Z this afternoon. Went with a
High Wind Warning for the rest of the afternoon for the southern
Nebraska Panhandle.

Attention turns to Saturday as upstream ridge axis shifts east
into Nebraska. Winds over Wyoming shift back to the west with
Craig to Casper gradients increasing once again. Best areas for
strong winds look to be Bordeaux and Arlington as Craig to Casper
850/700mb height gradients increase to 69/30mtrs at 15Z and
69/43mtrs at 00Z. GFS 700mb winds 40-45kts during the afternoon
Saturday. Decided to issue a Watch for both Arlington and
Bordeaux. Random Forest guidance does show an uptick in
probabilities Saturday afternoon and evening. Later shifts can re-
evaluate for possible upgrades.

Looks like a little break in winds for Sunday before gradients
once again increase Sunday night into Monday. Looks like a better
chance for strong winds Monday in the wind prone areas as Random
Forest guidance showing higher probabilities.

.LONG TERM...(Monday night through Friday)
Issued at 200 PM MST Fri Jan 14 2022

Monday-Tuesday...Expect a warmer start to the week as heights and
thicknesses rise compared to Sunday. Continued breezy to windy based
on projected low and mid level gradients. Still dry with limited low
and mid level moisture. Slightly cooler on Tuesday based on 700 mb
temperatures.

Wednesday...Colder with a chance of light snow as a fast moving
shortwave trough aloft and its associated cold front pass our
counties.

Thursday-Friday...Expect a slow warming trend under northwest flow
aloft with weak shortwave troughs passing overhead producing periods
of cloudiness but minimal precipitation chances except for some
orographic snow showers over our Snowy and Sierra Madre Ranges.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1010 PM MST Fri Jan 14 2022

VFR flight categories expected at most of the terminals through
the period. The exceptions will be KAIA and KCDR as low CIGs hang
around overnight from a departing weather system, resulting in
MVFR until approximately 12Z Saturday. KLAR will be on the low end
of VFR, potentially fluctuating with MVFR briefly at times
overnight. Wind gusts will be under 12-15 knots for terminals
overnight, except KSNY where gusts to 20-25 knots will exist
through approximately 8Z/9Z tonight before dissipating to less
than 15 knots. Expect SKC to prevail across the area Saturday, but
strong winds aloft may create LLWS by Saturday afternoon for the
southeast WY terminals.

&&

.FIRE WEATHER...
Issued at 245 AM MST Fri Jan 14 2022

A potent, fast moving weather disturbance and cold front will sweep
south through the area today, bringing strong and gusty northwest
winds, colder temperatures and some snow showers. A trend toward
drier and milder weather returns this weekend into early next week.
Fire weather concerns will be low through the forecast period with
minimum relative humidities above 25 percent and a lingering snow
pack.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Saturday morning through Saturday evening
     for WYZ106.

     High Wind Watch from Saturday afternoon through late Saturday
     night for WYZ110.

NE...None.
&&

SHORT TERM...GCC
LONG TERM...RUBIN
AVIATION...BW
FIRE WEATHER...MAJ
Hazardous weather outlook, Jan 14, 3:40 AM MST, 22 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
340 AM MST Fri Jan 14 2022

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
151045-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
340 AM MST Fri Jan 14 2022

This hazardous weather outlook is for the western panhandle of
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

A strong cold front will sweep southward across the area this morning,
bringing colder temperatures, gusty northwest winds and scattered
snow showers through the day. The snow may briefly mix with light
freezing rain in the morning. Winds may gust between 45 and 55 mph.
Snow accumulations will average less than an inch.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be required.

WYZ103>105-109>116-151045-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-
340 AM MST Fri Jan 14 2022

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

A strong cold front will sweep southward through the area this
morning, bringing colder temperatures, gusty northwest winds and
scattered snow showers through the day. The snow may briefly mix
with light freezing rain in the morning. Winds may gust as high
as 45 mph. Snow accumulations will range from less than an inch,
to two to four inches over the higher peaks of the North Laramie
and Snowy Ranges.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be required.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 12:38 PM MSTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte19 hr

Nearby

High Wind Warnings in Wyoming, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.